| Model Number |
VTICMO 12.6 |
| Medical Device Problem Codes |
Misfocusing (1401); Off-Label Use (1494)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
06/20/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that a 12.6mm vticmo 12.6 implantable collamer lens of -15.00/1.5/109 (sphere/cylinder/axis) was implanted into the patients right eye (od) on (b)(6) 2023.On (b)(6)2024 the lens was exchanged for a spherical lens of the same size due to refractive change over time.The replacement lens did not resolve the problem.Cause reported as unknown.See mfr# 2023826-2024-00901 for exchange lens.
Additional Manufacturer Narrative
H6-device code 1494: off-label use (under 21yrs of age at date of implant).Claim# (b)(4).
Additional Manufacturer Narrative
Device evaluation: lens was returned in a micro-centifuge vial, dry with residue/debris on the product.Visual inspection found no visible damage to the lens with fiber on the lens.Dimensional and functional inspection found the lens to be within specifications.Claim#: (b)(4).